# SDR FDKA200705198

- Difficulty date: May 11, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N806LR
- Make and model: Dhav DHC8101
- Aircraft serial: 093
- Aircraft time: 44,317 hours, 51,192 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON FLAP EXTENSION RUD PRESS, RUD FULL PRESS, FLAP DRIVE & NR 1 ENG HYD PUMP CAUTION LIGHTS & FLAPS ARE SLOW TO EXTEND.  MX BLED AIR FROM SYSTEM AND OPS CHECKED GOOD.
